# SDR UALA2012032901973

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 36,968 hours, 15,861 cycles
- Engine: Iae V2527A5
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO UPLOAD WATER.  :WHEN OPENING AFT PANEL FILL VALVE THE FWD DUMP VALVE THE FWD SVC PANEL DRIVES TO OPEN AND DUMPS THE WATER RENDERED POTABLE WATER SYS INOP PER MEL 38050.  RESET CB'S AND RESEAT CONNECTOR OF 16MA MOTOR GRD CHK NORM.  RETURNED SYS BACK TO NORMAL.
